# SDR ZW0A0103201

- Difficulty date: June 9, 2001
- Submitted: June 11, 2001
- Operation: Air carrier
- Aircraft: N637TW
- Make and model: Boeing 767-33AER
- Aircraft serial: 25403
- Aircraft time: 42,384 hours, 9,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80741
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE AT SEATS 17A AND 32A.  REPLACED FLEX LAMPS AT BOTH LOCATIONS.  CHECK-C 1-27-01 LAX.
